# SDR ASAA2021050534753

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 22,681 hours, 7,146 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Miswired
- Location: Lt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT LEFT/SIDE WINDOW OVRHEAT. QRH 3.6 OVERHEAT DID NOT GO OUT. GROUNDED - YES. ACCOMPLISHED B737-900 AMM TASK 30-41-00-420-801 AND SWAPPED WIRE TO SPARE SENSOR FROM PRIMARY. ACCOMPLISHED BIT/VERIFY ON WINDOW HEAT CONTROL UNIT AND NO FAULTS WERE FOUND. ALL GROUND VERIFICATION TESTS SUCCESSFUL.
